# SDR QXEA2022041500156

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 32,078 hours, 34,354 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PHOTOLUMINESCENT STRIP NEAR MCD IS LOOSE. REMOVED FROM SERVICE. RESECURED PHOTOLUMINESCENT STRIP NEAR MCD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
